Asymptotic equivalence between linear differential systems
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 691-701
Published online December 1, 2005
Sung Kyu Choi, Nam Jip Koo, and Dong Man Im
Chongju University
Abstract : We study the strong stability for linear differential systems in connection with $t_\infty$-similarity, and investigate the asymptotic equivalence between linear differential systems.
Keywords : asymptotic equivalence, asymptotic equilibrium, $t_\infty$-similarity, strong stability
MSC numbers : 34D05, 34D23, 34E10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd